# SDR AALA20011057

- Difficulty date: May 6, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Location: Fs 644-648
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO DEEP BLENDOUT ON FUSELAGE SKIN.  INSTALLED INTERNAL DOUBLER SRM 53-05 FIG 38 PAGE 218.  (M)
